# SDR 39LA2014082188

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 34,996 hours, 45,133 cycles
- Engine: Pwa PW121
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 574205A
- Part serial: 621
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR APPEARED TO RE-OPEN  AFTER NORMAL RETRACTION.  WOULD NOT CLOSE AFTER CYCLE.  R & R LG SELECTOR VLV IAW D8 AMM 32-30-41.  FUNCTIONAL CHECKED GOOD NO LEAKS NOTED.
